# SDR UALA2011022500943

- Difficulty date: February 25, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 57,923 hours, 21,319 cycles
- Engine: Iae V2527A5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 6F16112528
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FOUND NR 2 WHEEL ASSY CRACKED AND RUBBING ON BRAKE ASSY.   NR 2 MLG BRAKE ASSY DAMAGED FROM BROKEN WHEEL ASSY.  REMOVED NR 2 WHEEL ASSY.  INTERIM INSTALLATION OF TIRE AND WHEEL ASSY FOR ACFT TOWING.  REPLACED BRAKE ASSY. FOUND NR 2 MLG TACHOMETER FITTING DAMAGED FROM BROKEN WHEEL ASSY.  REPLACED NR 2 MLG TACHOMETER 21GG AND HSG IAW MM.  TESTED OK.
